# SDR DALA2022072805199

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 81,134 hours, 10,647 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 SEAT 32B HAS BROKEN EMER LIGHT LENS AND 44B EMER LIGHT CLOSE OUT PANEL IS BROKEN AT ONE END. CORRECTIVE ACTION: REPLACED LENS AND EMER LIGHT ASSY AS IT WAS BROKEN ALSO AT SEAT 32B. AT SEAT 44B REPLACED CLOSE OUT PANEL. TESTED EMER LIGHTS. (9219910)
